# SDR AALA201711149019

- Difficulty date: November 7, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 2,980 hours, 312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST16107740
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  *AHM ALERT* CLASS 30 - REMOTE WELS CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERG LIGHTING SYS CONTROL UNITS.  REMOVED AND REPLACED CLASS 30 WELS CONTROL UNIT (AALA201711109016) AND BATTERY PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
